# SDR WRLA2008031

- Difficulty date: March 20, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N380WA
- Make and model: Doug MD-11F
- Aircraft serial: 48407
- Engine: Pwa PW4460
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: NRC67622
- Condition: Debonded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND RIGHT WING INBOARD FLAP DISBONDED.  REF EGAT NRC U07003. REPAIRED PER ENGINEERING INSTRUCTION NO.W2008A57B-202 REV.00
